# SDR MZZA9556

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 69459345
- Condition: Broken
- Location: Emer Exit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, EXCESSIVE BROKEN WIRE WERE FOUND ON RIGHT FORWARD OVERWING EMERGENCY ESCAPE HATCH STEP FORWARD CABLE.  THE DAMAGED CABLE ASSY WAS REMOVED AND REPLACED PER B727 MM 52-21-0.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 832312 (SEQ NR 02092).  (M)
